RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suslin, Andrey Aleksandrovich
(1950–2018)

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 31
Presentations: 5

Number of views:
This page:4779
Abstract pages:14655
Full texts:6433
References:528
Professor
Doctor of physico-mathematical sciences (1977)
Birth date: 27.12.1950

http://www.mathnet.ru/eng/person21555
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/169040

Publications in Math-Net.Ru
2003
1. A. A. Suslin, “On the Grayson Spectral Sequence”, Tr. Mat. Inst. Steklova, 241 (2003),  218–253  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 241 (2003), 202–237
1997
2. I. A. Panin, A. A. Suslin, “On a conjecture of Grothendieck concerning Azumaya algebras”, Algebra i Analiz, 9:4 (1997),  215–223  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:4 (1998), 851–858
1995
3. A. A. Suslin, “Excision in the integral algebraic $K$-theory”, Trudy Mat. Inst. Steklov., 208 (1995),  290–317  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 255–279
1990
4. A. S. Merkur'ev, A. A. Suslin, “The group $K_3$ for a field”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  522–545  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 541–565
5. A. S. Merkur'ev, A. A. Suslin, “The norm residue homomorphism of degree three”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  339–356  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 349–367
6. A. A. Suslin, “$K_3$ of a field, and the Bloch group”, Trudy Mat. Inst. Steklov., 183 (1990),  180–199  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 217–239
1989
7. Yu. P. Nesterenko, A. A. Suslin, “Homology of the full linear group over a local ring, and Milnor's $K$-theory”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989),  121–146  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:1 (1990), 121–145
1986
8. A. A. Suslin, A. V. Yufryakov, “The $K$-theory of local division algebras”, Dokl. Akad. Nauk SSSR, 288:4 (1986),  832–836  mathnet  mathscinet  zmath
1984
9. A. A. Suslin, “Algebraic $K$-theory and the norm residue homomorphism”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 25 (1984),  115–207  mathnet  mathscinet  zmath; J. Soviet Math., 30:6 (1985), 2556–2611
10. A. A. Suslin, “Algebraic $K$-theory”, Trudy Mat. Inst. Steklov., 168 (1984),  155–170  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 168 (1986), 161–177
11. A. A. Suslin, “Homology of $\mathrm{GL}_n$, characteristic classes and Milnor $K$-theory”, Trudy Mat. Inst. Steklov., 165 (1984),  188–204  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 207–226
1982
12. A. A. Suslin, “The quaternion homomorphism for the function field on a conic”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  292–296  mathnet  mathscinet  zmath
13. A. S. Merkur'ev, A. A. Suslin, “$K$-cohomology of Severi–Brauer varieties and the norm residue homomorphism”, Dokl. Akad. Nauk SSSR, 264:3 (1982),  555–559  mathnet  mathscinet  zmath
14. A. S. Merkur'ev, A. A. Suslin, “Cohomology of Severi–Brauer varieties and the norm residue homomorphism”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  1011–1046  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 307–340
15. A. A. Suslin, “Algebraic $K$-theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 20 (1982),  71–152  mathnet  mathscinet  zmath; J. Soviet Math., 28:6 (1985), 870–923
16. A. A. Suslin, “Cancellation over affine varieties”, Zap. Nauchn. Sem. LOMI, 114 (1982),  187–195  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2974–2980
1979
17. A. A. Suslin, “Reciprocity laws and the stable rank of polynomial rings”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979),  1394–1429  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:3 (1980), 589–623  isi
18. A. A. Suslin, “Triviality of certain cohomology groups”, Zap. Nauchn. Sem. LOMI, 94 (1979),  114–115  mathnet  mathscinet  zmath; J. Soviet Math., 19:1 (1982), 1048–1049
19. V. I. Kopeiko, A. A. Suslin, “Quadratic modules over polynomial rings”, Zap. Nauchn. Sem. LOMI, 86 (1979),  114–124  mathnet  mathscinet  zmath; J. Soviet Math., 17:4 (1981), 2024–2031
1978
20. A. A. Suslin, “Structure of projective modules over rings of polynomials in the case of a noncommutative ring of coefficients”, Trudy Mat. Inst. Steklov., 148 (1978),  233–252  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 245–267
1977
21. A. A. Suslin, “A cancellation theorem for projective modules over algebras”, Dokl. Akad. Nauk SSSR, 236:4 (1977),  808–811  mathnet  mathscinet  zmath
22. A. A. Suslin, “Locally polynomial rings and symmetric algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977),  503–515  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:3 (1977), 472–484
23. A. A. Suslin, “On the structure of the special linear group over polynomial rings”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  235–252  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:2 (1977), 221–238
24. A. A. Suslin, “On stably free modules”, Mat. Sb. (N.S.), 102(144):4 (1977),  537–550  mathnet  mathscinet  zmath; Math. USSR-Sb., 31:4 (1977), 479–491  isi
25. A. A. Suslin, V. I. Kopeiko, “Quadratic modules and ortogonal group over polynomial rings”, Zap. Nauchn. Sem. LOMI, 71 (1977),  216–250  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2665–2691
1976
26. A. A. Suslin, “Projective modules over a polynomial ring are free”, Dokl. Akad. Nauk SSSR, 229:5 (1976),  1063–1066  mathnet  mathscinet  zmath
27. L. N. Vaserstein, A. A. Suslin, “Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  993–1054  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 937–1001
28. A. A. Suslin, M. S. Tulenbaev, “Stabilization theorem for the Milnor $K_2$-functor”, Zap. Nauchn. Sem. LOMI, 64 (1976),  131–152  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1804–1819
29. A. A. Suslin, “One theorem of Cohn”, Zap. Nauchn. Sem. LOMI, 64 (1976),  127–130  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1801–1803
1974
30. L. N. Vaserstein, A. A. Suslin, “Serre's Problem on projective modules over polynomial rings and algebraic $K$-theory”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 148–150
31. A. A. Suslin, “On projective modules over polynomial rings”, Mat. Sb. (N.S.), 93(135):4 (1974),  588–595  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:4 (1974), 595–602

2018
32. A. A. Beilinson, A. S. Vishik, D. A. Kazhdan, M. M. Kapranov, A. S. Merkurjev, D. O. Orlov, I. A. Panin, A. A. Suslin, N. A. Tyurin, G. B. Shabat, “Vladimir Aleksandrovich Voevodsky (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  157–168  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 519–531  isi
2000
33. N. A. Vavilov, S. V. Vostokov, A. I. Generalov, N. L. Gordeev, B. B. Lur'e, A. S. Merkur'ev, V. V. Ishkhanov, I. A. Panin, A. I. Skopin, A. A. Suslin, “Anatolii Vladimirovich Yakovlev”, Zap. Nauchn. Sem. POMI, 272 (2000),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2883–2886

Presentations in Math-Net.Ru
1. Singular homology of algebraic varieties
A. Suslin
Mathematics - XXI century. PDMI 70th anniversary
September 16, 2010 11:20   
2. On motivic cohomology of Severi-Brauer varieties
A. A. Suslin
Algebraic Geometry, K-theory, and Motives (a conference dedicated to Andrei Suslin's 60th birthday)
June 29, 2010 15:00   
3. Motivic complexes over nonperfect fields
A. A. Suslin
The second annual conference-meeting MIAN–POMI "Algebra and Algebraic Geometry"
December 24, 2008 15:00   
4. Motivic cohomologies and the Bloch–Kato conjecture
A. A. Suslin
Meetings of the St. Petersburg Mathematical Society
September 13, 2005
5. Algebraic K-theory and motivic cohomologies
A. A. Suslin
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
September 4, 2000

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020